# SDR 4DPA2023072400001

- Difficulty date: July 24, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N247JX
- Make and model: Emb EMB-145LR
- Aircraft serial: 145763
- Aircraft time: 33,672 hours, 27,867 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 14531636401
- Part serial: NA
- Condition: Leaking
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ISSUE; CREW REPORTED BLEED 1 OVER TEMP WARNING MESSAGE. BLEED 1 TEMP IN RED. RAN QRH AND RETURNED TO KLAS. CORR ACTION; MX FOUND PRE COOLER DUCT UNSERVICEABLE ON THE AIRCRAFT. REMOVED AND REPLACED THE PRE COOLER DUCT. OPS AND LK GOOD.
